# SDR CA060223003

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 26612159
- Part serial: CA0007
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM SCREW JACK FAILED ON INSTALLATION.
